Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Unprotected intercourse, delayed periods. Taken Unwanted 72 within 48 hours. Pregnancy or side effects of emergency contraceptive pill?

hi m 21 yrs..i had unprtctd intrcrs on 23rd night and i hv taken unwanted 72 within 48 hrs...on 25th expected period was on 2nd its 8 july...but my periods dosnt came there chances of pregncy or this is normal side effect of delaying periods due to U72...? much day i have to w8 for the test..? plz reply as soon as posible..
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query.
Once you have taken unwanted 72 your hormonal balance changes so then after you cannot expect normal period.
you should watch for your period to come for about more 10 days 7 then go for pregnancy test if negative you have to consult gynecologist she will prescribe you pills for your period.Thanks.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor